# SDR AALA20090513TUL07

- Difficulty date: April 21, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N951U
- Make and model: Doug DC-9-82
- Aircraft serial: 49245
- Aircraft time: 63,201 hours, 33,827 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911412115
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ALTERNATE STATIC PORT HAS CORROSION.  INSTALLED NEW DOUBLER PER SRM 51-30-2.
